Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Newbie!
    avatar
    antanetteandy posted:
    am at day 7 after taking my first round of clomid 50mg and i am seeing signs of my period. I am scheduled for blood work at the end of the month... is this normal... and I will preface that I am not familiar will all the shorthand medical jargon..
    Can i get some insight from those who have had this happen, I have already ordered my refill Rx for my second round of 50mg
    Reply
     
    avatar
    leah27brooke4 responded:
    I'm a graduate of these boards and also an RN, and that seems a little early to be to already be bleeding. If you take clomid from days 3-7 of your period, than you should not be already having another cycle 7 days after finishing a round of clomid.
     
    avatar
    antanetteandy replied to leah27brooke4's response:
    Hi,
    well i had a full period and started my second round of clomid on day 3... Praying for better results this time
    will update
     
    avatar
    antanetteandy replied to leah27brooke4's response:
    Hi Leah
    So I completed my second round of clomid 50mg 17 days ago and now i am spotting, my period isnt due for another 6 days... i am confused and wondering if I should just quit the clomid.. your thoughts
     
    avatar
    butterflys97 replied to antanetteandy's response:
    Hi,

    It's your personal choice, but I say keep going. Don't stop, give it a few more cycles and make sure you plan your intercourse around ovulation they say don't make it a chore. But let's face it, if we don't have sex in that window 5-6 day window. Then it's pointless from the conception aspect of it all of course. I know it's hard I have had many moments that I wanted to quit. But the longer we wait the harder it becomes. It's only your second round. Best of wishes.
     
    avatar
    antanetteandy replied to butterflys97's response:
    well i missed this cycle as period came on 6 days early and i didnt have time to get clomid... so... we will see God is in control and all will be well!! thanks for your encouragement may try next month if period comes on
     
    avatar
    butterflys97 replied to antanetteandy's response:
    I have been trying a while. It's been crazy for me. I have had children and infertility has never been an issue..so I do not know what is the deal now. Maybe I'm older I don't know. I was on Clomid but I decided to take a break earlier on this year. It just made me so sick..the headaches were the worst. I have been keeping track of my ovulating tho. This month I got a positive, I tested several times all bfp's...however I did not get to excited becasue I was spotting...I know my body I have never spotted while pregnant...spotted brown for 3 days (mean while still getting bfps) just as I expected full on bleeding. I felt pregnant too..fatigue really sore breast..dizzy..but as the bleeding has got heavier all my pregnnacy symptoms have diminished. I will test again to see what happens after the bleeding. That's why I say sometimes I wanna give up..but not just yet. I still have fight in me. This will be my 5th miscarriage..not to mention an etopic. I wish the best of luck hun....please keep me posted.
     
    avatar
    antanetteandy replied to butterflys97's response:
    hi Butterfly97

    I have had an epiphany on something a few months ago my neice told me of a story she saw on tv, and said aunty dont use anyting to get pregnant God will do it... I Know He will,
    secondly I have prayed about being pregnant and would love to have my child/children between the end of february and early april so at this rate I am on target, I am tracking my ovulation and being a newly wed sex is very regular.
    God has this I was promised and I will see the fruit of what I have been promised.

    I pray for you that all is well and will keep you updated
    Blessings
     
    avatar
    butterflys97 replied to antanetteandy's response:
    antanetteandy,

    As I expected another miscarriage...it was very early. But I must say I was not as disappointed this time, as bad & sad as it sounds I expected it. I believe in the power of prayer and that thru God anything is possible. But I also believe in doing everything possible to help yourself accomplish your goals and dreams. It doesn't neccesarily have to be medications, it can t be lifestyle changes, a better diet, taking vitamins, excersing and charting your ovulaltion, ect. "Dios dice, ayudate que you te ayudare"...."God helps those who help themselves". It is a philosophy that I live by. My personal believe, I don't mean anything by it. It is nice to see people that know that God can make things possible and that nothing is impossible for him. I want to start seeing my doctor again...Do what is best for you...many blessings your way. May God bless our wombs....please keep me in your prayers...keep me updated.


    Spotlight: Member Stories

    My husband and I have been TTC since Sept. 2009. I was diagnosed with hypothyroidism Sept 2009 and PCOS August 2010. Currently on Metformin, going on ...More

    Helpful Tips

    Helpful Tips
    AF-Aunt Flo BFN- Big Fat Negitive BFP- Big Fat Positiove EWCM- Egg White cervicle Mucus CM- Cervial Mucus LMP- Last menstral Period BBT- ... More
    Was this Helpful?
    27 of 28 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.